MathSciNet Relay Station
MathSciNet bibliographic data
MR2887626 35K51 (35B35 35B40 35D30 35J92 35K65 35K92)
Leone, C.; Misawa, M.; Verde, A. A global existence result for the heat flow of higher dimensional $H$-systems. J. Math. Pures Appl. (9) 97 (2012), no. 3, 282–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement